Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 13, 2011, 4:16 PM EDT for Suwannee County, Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 13, 2011, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
County Suwannee County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:34 PM EDT | HAIL 0.25 | 9 Ne Branford, FL | PEA SIZED HAIL REPORTED IN SOUTHERN SUWANNEE COUNTY. |
| Jun 13, 4:34 PM EDT | HAIL 0.25 | Mcalpin, FL | EMERGENCY MANAGER REPORTED PEA SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
030
WWUS82 KJAX 132016
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT MON JUN 13 2011
FLZ021-132100-
SUWANNEE-
416 PM EDT MON JUN 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SUWANNEE COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500
PM EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES WEST OF
LIVE OAK TO 4 MILES NORTHEAST OF OBRIEN...MOVING SOUTHEAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OBRIEN...
MCALPIN...LIVE OAK AND BRANFORD THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3026 8314 3032 8300 3009 8279 2998 8280
2993 8292 2994 8293
TIME...MOT...LOC 2017Z 323DEG 9KT 3027 8305 3007 8288
$$
ENYEDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 13, 2:11 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 13, 2:11 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT MON JUN 13 2011
...HEAT AND SMOKE HIGHLIGHT OUR WEATHER THE NEXT FEW DAYS...
.SHORT TERM...TNGT THRU WED NGT...VISIBLE SATELLITE IMAGERY
SHOWS SEVERAL SMOKE PLUMES ACROSS FAR SE GA AND NE FL...WITH
SMOKE SPREADING E TO SE. AREAS AFFECTED BY SMOKE TODAY LIKELY TO
SEE IT AGAIN TUE AND WED WITH LITTLE CHANGE IN W TO NW LLVL FLOW.
MODEL GUID CONTINUES TO SUGGEST HIGH 1000-850 MB TEMP/THICKNESS
VALUES ACRS FAR SRN GA AND NRN FL SUPPORTING HIGH TEMPS NEAR 100
DEGREES. MODELS INDICATE MORE IN WAY OF E COAST SEA BREEZE
INTRUSION BY WED AFTN...AND ALSO INDICATE SLIGHT COOLING OF
850-925MB TEMPS SCTRL GA...BUT TEMPS WILL BE ABOVE NORMAL AREA
WIDE. LLVL TEMPS/THICKNESSES SUPPORT 100 DEG JAX AREA TUE/WED...
BUT SMOKE AND E COAST SEA BREEZE (ESP WED AFTN) MAY KEEP TEMPS A
LITTLE BELOW. MODELS SUGGEST HIGHER TEMP/THICKNESS VALUES
SUPPORTING NEAR 100 DEG TEMPS GNV/OCF AREAS TUE/WED. WILL INDICATE
'NEAR RECORD HIGH TEMPS' IN FCST FOR TMRW.
SHORTWAVE PASSES OVER AREA TNGT...WILL MAINTAIN AT LEAST SLIGHT
CHANCE PCPN THRU THE NGT SRN AREAS DUE TO WEAK FRONTAL BOUNDARY
AND SHORTWAVE ALOFT. SHORTWAVE MOVES OVER SRN AREAS TUE...AND
CONFINING LOW POPS TO SRN HALF OF FCST AREA. SLIGHTLY HIGHER POPS
FOR WED INTERIOR PORTION OF NE FL AS MODELS SUGGEST BETTER
COVERAGE GIVEN SEA BREEZE INTERSECTION LAKE CITY-GNV-OCF CORRIDOR.
.LONG TERM...THU THRU MON...MODEL GUID MAINTAINS ABOVE NORMAL TEMPS
THRU WEEKEND. MODELS SUGGEST MORE ERN SEA BREEZE INTERSECTION LATE
THU...SO SLIGHTLY HIGHER POPS EASTERN HALF OF FCST AREA. WILL
MAINAIN LOW POPS THRU WEEKEND MAINLY ALONG SEA BREEZE BOUNDARIES.
&&
.AVIATION...
GENERALLY VFR CONDITIONS CONTINUE THROUGH THE EVENING HOURS EXCEPT
LOWER IN THE VICINITY OF THUNDERSTORMS THIS AFTERNOON. VISIBILITIES
CONTINUE TO BE RESTRICTED TO MVFR VALUES...AND LOCALLY BELOW 3 MILES
IMMEDIATELY DOWNSTREAM OF FIRE LOCATIONS. FOR OVERNIGHT...FOG SHOULD
NOT BE A BIG ISSUE AS WINDS NOT EXPECTED TO DECOUPLE...THOUGH SMOKE
WILL CONTINUE TO RESTRICT VISIBILITIES IN AREAS DOWNSTREAM OF
FIRES.
&&
.MARINE...
OFFSHORE FLOW WILL CONTINUE TO PRODUCE RESTRICTED VISIBILITES
THROUGH PORTIONS OF THE OFFSHORE WATERS DUE TO SMOKE.
&&
.FIRE WEATHER...
WILL MAINTAIN FIRE WEATHER WATCH FOR TUESDAY AFTERNOON INTERIOR
NORTH FLORIDA AS HIGH TEMPERATURES ALLOW LOW LEVEL MOISTURE TO MIX
OUT PRODUCING EXTENDED PERIOD OF LOW RH'S...AND ERC'S APPROACHING 40.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 97 71 99 / 10 10 10 20
SSI 74 94 75 93 / 20 10 10 20
JAX 73 98 72 98 / 20 10 10 20
SGJ 75 94 74 93 / 20 10 10 20
GNV 72 100 73 100 / 20 20 10 30
OCF 71 99 73 99 / 20 20 10 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EDT THIS EVENING FOR COLUMBIA-
HAMILTON-SUWANNEE.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR BAKER-COLUMBIA-
HAMILTON-SUWANNEE-UNION-GILCHRIST-ALACHUA-BRADFORD.
GA...NONE.
AM...NONE.
&&
WOLF/LETRO/WALKERHazardous weather outlook, Jun 13, 5:12 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 512 AM EDT MON JUN 13 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-140915- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 512 AM EDT MON JUN 13 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SMOKE FROM AREA WILDFIRES WILL CONTINUE TO CAUSE PERIODIC VISIBILITY RESTRICTIONS NEAR THE FIRES. A TROUGH OF LOW PRESSURE WILL SLOWLY MOVE SOUTHEAST ACROSS THE REGION THROUGH TONIGHT...WHICH WILL LEAD TO MAINLY AFTERNOON AND EVENING ISOLATED TO SCATTERED THUNDERSTORMS. A FEW STRONG STORMS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE FOR PRIMARILY AFTERNOON AND EVENING ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. LS
In the hours before
Special weather statement, Jun 13, 3:33 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT MON JUN 13 2011
GAZ153-154-132000-
COASTAL GLYNN-INLAND GLYNN-
333 PM EDT MON JUN 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN GLYNN
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM
EDT...
AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BOYS ESTATE...OR 3 MILES SOUTHWEST
OF DARIEN...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND BOYS ESTATE...COUNTRY CLUB ESTATES...LITTLE
ST. SIMONS ISLAND...ST. SIMONS...SEA ISLAND AND GLYNN HAVEN THROUGH
400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3124 8127 3120 8127 3120 8132 3116 8135
3113 8134 3112 8136 3131 8160 3138 8153
3134 8147 3134 8144 3131 8142 3132 8137
3130 8130 3130 8127 3126 8125
TIME...MOT...LOC 1933Z 308DEG 15KT 3132 8145
TRABERTSpecial weather statement, Jun 13, 3:47 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT MON JUN 13 2011
FLZ033-132030-
ST. JOHNS-
347 PM EDT MON JUN 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM
EDT...
AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SAINT AUGUSTINE SOUTH...OR OVER
SAINT AUGUSTINE BEACH...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND VILANO BEACH...SAINT
AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE...
ANASTASIA...DUPONT CENTER...SAINT AUGUSTINE BEACH...BUTLER BEACH AND
CRESCENT BEACH THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DIME SIZE HAIL WAS OBSERVED WITH THIS STORM
NEAR SAINT AUGUSTINE SHORES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2969 8127 2984 8140 2995 8130 2994 8129
2988 8126 2980 8125 2974 8123 2973 8123
TIME...MOT...LOC 1946Z 290DEG 15KT 2985 8128
ENYEDILocal storm report, Jun 13, 3:59 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL ST. AUGUSTINE BEACH 29.84N 81.27W
06/13/2011 E0.25 INCH ST. JOHNS FL NWS EMPLOYEE
PEA SIZED HAIL AND WINDS OF 30 TO 40 MPH REPORTED NEAR
THE PIER.
&&
MTRABERTSpecial weather statement, Jun 13, 4:00 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EDT MON JUN 13 2011
FLZ036-132045-
ALACHUA-
400 PM EDT MON JUN 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...
AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF ARCHER...OR 12 MILES
NORTHEAST OF BRONSON...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ARCHER THROUGH 445 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2948 8256 2953 8256 2953 8258 2959 8261
2966 8248 2949 8236 2947 8250 2947 8255
TIME...MOT...LOC 2001Z 299DEG 15KT 2957 8248
ENYEDILocal storm report, Jun 13, 4:12 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL ST. AUGUSTINE 29.89N 81.31W
06/13/2011 E0.50 INCH ST. JOHNS FL TRAINED SPOTTER
DIME TO MARBLE SIZE HAIL AT LEWIS POINT RD AND HWY US 1
&&
AWALKERSpecial weather statement, Jun 13, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT MON JUN 13 2011
FLZ021-132100-
SUWANNEE-
416 PM EDT MON JUN 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SUWANNEE COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500
PM EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES WEST OF
LIVE OAK TO 4 MILES NORTHEAST OF OBRIEN...MOVING SOUTHEAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OBRIEN...
MCALPIN...LIVE OAK AND BRANFORD THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3026 8314 3032 8300 3009 8279 2998 8280
2993 8292 2994 8293
TIME...MOT...LOC 2017Z 323DEG 9KT 3027 8305 3007 8288
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 5:12 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 23 hr |
| Jun 13, 9:37 AM EDT | Red Flag Warning | JAX | Suwannee | 8 hr |
| Jun 13, 2:22 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jun 13, 2:49 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jun 13, 2:53 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Jun 13, 3:14 PM EDT | Special Weather Statement | JAX | Marion | 46 min |
| Jun 13, 3:47 PM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| Jun 13, 4:00 PM EDT | Special Weather Statement | JAX | Alachua | 45 min |
| Jun 13, 4:04 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam | 116 min |
| Jun 13, 4:23 PM EDT | Areal Flood Advisory | JAX | Alachua | 2 hr |
| Jun 13, 4:26 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Jun 13, 4:28 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jun 13, 4:36 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Jun 13, 4:40 PM EDT | Special Marine Warning | JAX | 95 min | |
| Jun 13, 4:46 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 44 min |
| Jun 13, 4:49 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 13, 4:50 PM EDT | Special Weather Statement | JAX | Union | 40 min |
| Jun 13, 5:00 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 45 min |
| Jun 13, 5:08 PM EDT | Special Weather Statement | JAX | Suwannee | 52 min |
| Jun 13, 5:15 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| Jun 13, 5:28 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jun 13, 5:33 PM EDT | Special Weather Statement | JAX | Clay | 42 min |
| Jun 13, 5:36 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Union | 39 min |
| Jun 13, 5:57 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Columbia, Union | 2 hr |
| Jun 13, 6:06 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 39 min |
| Jun 13, 6:12 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 13, 6:19 PM EDT | Special Weather Statement | JAX | Saint Johns | 41 min |
| Jun 13, 6:25 PM EDT | Special Marine Warning | JAX | 95 min | |
| Jun 13, 6:31 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jun 13, 6:36 PM EDT | Special Weather Statement | JAX | Hamilton | 39 min |
| Jun 13, 6:55 PM EDT | Special Weather Statement | JAX | Saint Johns | 50 min |
| Jun 13, 7:16 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jun 13, 7:52 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| Jun 12, 9:10 PM EDT | Special Weather Statement | JAX | Atkinson | 50 min |
| Jun 12, 9:26 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Coffee, Ware | 34 min |
| Jun 12, 9:58 PM EDT | Special Weather Statement | JAX | Ware | 32 min |
| Jun 12, 10:17 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 43 min |
| Jun 13, 3:33 PM EDT | Special Weather Statement | JAX | Glynn | 27 min |
| Jun 13, 7:44 PM EDT | Special Weather Statement | JAX | Wayne | 46 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.